# SDR ASAA2013060294959

- Difficulty date: June 2, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 23,880 hours, 7,106 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 9157
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 27,945 hours, 8,501 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 BLEED DUCT PRESSURE WILL NOT DROP BELOW 20 PSI WITH ENGINE BLEED SWITCH IN OFF POSITION.  ACFT GROUNDED. R & R BLEED AIR REGULATOR, REF AMM 36-11-03 LEAK OPS CHECK GOOD REF AMM 36-11-03 AND 71-00-00.
